# SDR HEEA080162

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 7,997 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Stop
- Part number: 206033518005
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR STOP HAS WORN RUBBER. TO BE SENT TO VENDOR.
